MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.Visual inspection was performed and only a coil was returned for this complaint.The coil was inspected and it was found kinked and stretched.The interlocking arm of the coil was detached and it was not returned.Microscopic inspection of the main coil was performed and the zap tip has a smooth surface.Dimensional inspection of the main coil was performed and were within specifications.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2020.It was reported that the coil was stuck in the catheter during delivery.A 6mmx20cm 2d interlock-35 coil was selected for use.During the procedure, after delivering two coils through the.035 4f bern imager catheter, it was noted that half of the coil was delivered to the target vessel.Then, the physician could no longer push.After many images and attempts to use the pusher wire and others, the physician was forced to drag the imager catheter out of the arm to recapture the coil.The procedure was completed with another interlock device.No complications were reported and there were no negative patient consequences.However, device analysis revealed a detached interlocking arm of the coil.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11125326
Report Number2134265-2020-18379
Device Sequence Number14391689
Product Code KRD
UDI-Device Identifier08714729793021
UDI-Public08714729793021
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2023
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0026096093
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2020
Initial Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER - IMAGER .035 4F BERN
Patient Age15 YR